Stephanie de Garay reports that participants in Pfizer’s Covid-19 vaccine trial, which included her 12-year-old daughter Maddie, were led to believe the vaccine had already been proven safe, even for children. They were told potential symptoms included only things like injection site pain, and nausea, vomiting, or anaphylactic shock that might require hospitalization.Within hours of her second Pfizer shot, on Jan. 20, 2021, Maddie De Garay, now 13, experienced a cascade of debilitating and painful adverse reactions that for over a year have left her in a wheelchair and unable to swallow food.
Web caster John Davidson and WorldTribune.com investigative editor, R. Clinton Ohlers, met with Stephanie De Garay, Maddie’s mother, via Zoom to discuss Maddie’s current condition.
After experiencing significant pain that would become lasting bone pain at the injection site, Mrs. de Garay said, “Her other reactions started in the middle of the night,” and the following day “’she began to scream, ‘Mom! Mom! My heart, my heart! My heart feels like it is being ripped through my neck!’—screaming and crying.”As participants in Pfizer’s Covid-19 vaccine trial, they were provided with no means to report in writing about severe adverse events not included on that list. "There was no space on the form for anything else," Mrs. de Garay said. Later she would learn she could only report her daughter’s traumatic injuries by phone.
Over a year after onset of her injuries, and six months since Comcast pulled an advertisement by the de Garays warning Joe Biden and parents, Maddie has still received no acknowledgment from Pfizer, the FDA, or the CDC.
Meanwhile, doctors at Cincinnati Children’s Hospital, where the trial was run, claimed her daughter’s condition is psychosomatic, Mrs. de Garay related.
However, insurmountable evidence of widespread severe adverse events following Covid-19 vaccination continues to mount.
Revelations that Pfizer, the FDA, and the CDC were well aware of the risks of severe adverse reactions, also continue to mount, as does evidence that all three organizations withheld their knowledge of severe adverse reactions from trial participants, both adults and minors, and then from the public as they rolled out the vaccination program.
Forced into the open by an FOIA, for months now, the public has become increasingly aware of the enormous number of severe adverse reactions that Pfizer recorded during the first months of the vaccine roll out in the United States.
Mrs. De Garay and her husband were both frontline workers at the time they and their children volunteered for the trial. “Then, the way they were positioning it, was, ‘Hey if you take this vaccine, you won’t have to wear a mask, you’ll be safe, you can go back to normal. . . All three of our kids participated in the Pfizer vaccine trial. They just wanted their lives back," Mrs. de Garay said. "My kids were healthy. They’d get awards for not missing school.”
Since that time, one of the de Garays’ sons, who had Covid at the time he received the first injection, also experienced possible adverse reactions, although less severe than his sister’s.
Mrs. de Garay disclosed that Pfizer and the principal investigator, Robert Frenck, MD, Director of the Vaccine Research Center at Cincinnati Children’s, were not required to report symptoms to the national Vaccine Adverse Event Reporting System (VAERS), only to the FDA. Maddie’s symptoms only made it on to VAERS because Stephanie De Garay reported them herself, she says.
Mrs. de Garay said they were informed that the severe neurological issues Maddie has experienced are not potential reactions to the vaccine.
“What they’ve done is they’ve gaslit. You don’t realize it’s happening when it’s happening. It’s almost like they manipulate you into thinking your kid has anxiety—because at the time their body is like it’s on fire—and you [the child] don’t feel good, and people aren’t believing you.” So, of course they have anxiety.
What is most shocking is that almost all the adverse reactions being widely reported were known and discussed by FDA and CDC officials in October of 2020, months before Maddie de Garay and other children entered the Cincinnati Children’s Hospital trial. Further evidence indicates FDA and CDC officials knowingly attempted to conceal these risks from the public.
At the FDA’s 161st meeting of the Vaccines and Related Biological Products Advisory Committee, October 22, 2020,in separate presentations, officials from both the FDA and CDC presenting on Covid-19 vaccine safety mentioned the possibility of adverse reactions. However, both presenters then departed from their normal pace and advanced their slides too quickly for human perception. In the earlier presentation, two slides were intentionally skipped. In the later, one slide.
Digital recording, however, captured these images. Each lists numerous adverse reactions, including many experienced by Maddie, and which have flooded the VAERS and national reporting systems in other countries.
In the concealed slides from the FDA-CDC joint meeting, neurological and cardiac issues, feature prominently, as do convulsions, and even death.
Dr. Tom Shimabukuro, Deputy Director of the Immunization Safety Office, CDC:
Dr. Steven Anderson, Director of the FDA’s Office of Biostatistics and Epidemiology:
Here is the full list of Maddie’s symptoms.
Beginning within less than eight hours, and consuming nothing other than food and drink:
• Fever 101-102
• Electric shocks up and down spine to neck
• Fingers/hands turned white, were swollen and were ice cold when you touched them
• Tachycardia (she said her heart felt like it was being ripped out through her neck)
• Severe abdominal pain
• All over body muscle/nerve pain and spasms – you couldn’t touch her anywhere and she said it even hurt to lay down
• She walked hunched over and with her toes up
• Severe headache
• Blood in her urine
• CRP was 2.90
She continued to decline over the following 3 months and developed these symptoms:
• Unable to walkFree Press International
• Lost feeling below her waist
• Convulsions/Passed out
• Nausea, vomiting, difficulty swallowing and eventually unable to swallow any liquids or solids (Ng tube placed which she still has)
• Gastroparesis, stool blockage that she was hospitalized for a clean out
• Urinary retention requiring a catheter that is still a problem today
• Brain fog, mixing up words, memory loss
• Muscle weakness throughout body to the point she could not even bathe herself
• Loss of neck control and muscle spasms
• Rash all over her arm
• White tongue
• Throat pain
• Bone pain in arm where she got injection
• Feet peeling
• Skin peeling on head
• Reflux, feeds even come up through her Ng tube
• Weight gain (only getting feeds so not overeating)
• Heavy periods with clumps of blood
• Inability to sweat or control her body temperature